MAUDE Adverse Event Report: DEPUY MITEK LLC US; ACCESSORIES, ARTHROSCOPIC

DEPUY MITEK LLC US; ACCESSORIES, ARTHROSCOPIC
Catalog Number 228302
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified arthroscopic procedure the arthro pusher/cutter device instrument piece had disassembled.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.The product was not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found that the device's shaft is detached from the handle.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was confirmed as the observed condition of the arthro pusher/cutter *ea would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to end of life; as per ifu 107540; visually inspect the instrument and check for damage and wear.It has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Ifu 107540 device history lot: null device history batch: null device history review: given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.E1: the reporter¿s complete facility address was not provided.

Brand Name
NA
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
IS  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25153191
Report Number1221934-2026-02018
Device Sequence Number9396725
Product Code NBH
UDI-Device Identifier10886705010172
UDI-Public(01)10886705010172(10)INCOMPLETE
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale